Fixed Point Theorems for D-Complete Topological Spaces I

Troy L. Hicks

Research output: Contribution to journalArticlepeer-review

20 Scopus citations

Abstract

Generalizations of Banach’s fixed point theorem are proved for a large class of non-metric spaces. These include d-complete symmetric (semi-metric) spaces and complete quasi-metric spaces. The distance function used need not be symmetric and need not satisfy the triangular inequality.

Original languageEnglish
Pages (from-to)435-439
Number of pages5
JournalInternational Journal of Mathematics and Mathematical Sciences
Volume15
Issue number3
DOIs
StatePublished - 1992
Externally publishedYes

Keywords

  • Fixed point
  • d-complete topological spaces

Fingerprint

Dive into the research topics of 'Fixed Point Theorems for D-Complete Topological Spaces I'. Together they form a unique fingerprint.

Cite this